# SDR MASA2011020701880

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,814 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
